Institute of Information Theory and Automation

Publication details

Invariant dependence structures and Archimedean copulas

Journal Article

Durante F., Jaworski P., Mesiar Radko


serial: Statistics & Probability Letters vol.81, 12 (2011), p. 1995-2003

research: CEZ:AV0Z10750506

project(s): GAP402/11/0378, GA ČR

keywords: Archimedean copula, Tail dependence, Clayton model

preview: Download

abstract (eng):

We consider a family of copulas that are invariant under univariate truncation. Such a family has some distinguishing properties: it is generated by means of a univariate function; it can capture non-exchangeable dependence structures; it can be easily simulated. Moreover, such a class presents strong probabilistic similarities with the class of Archimedean copulas from a theoretical and practical point of view.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation